# SDR 96ZZZX1204

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 58541
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING ROUTINE MAINTENANCE, FOUND EGRESS LIGHTS SEAT ROWS 21 TO 23 AND TAILCONE PATHWAY, INOPERATIVE.  FOUND EGRESS LIGHT CABLE CONNECTOR, MFG PN 5854-1, DIRTY.  CLEANED CABLE CONNECTOR AND LIGHT OPERATION CHECKED NORMAL.  CHECK C - 9-2-95 - STL.
